# SDR DALA2024112511214

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N326DN
- Make and model: Airbus A321-211
- Aircraft serial: 7845
- Aircraft time: 23,066 hours, 10,094 cycles
- Engine: Cfmint CFM565B33
- Engine time: 8,477 hours, 3,499 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3026 - HYD - DUE TO HYD G RSVR LO LVL AND HYD G SYS LO PR ECAM MESSAGES. CORRECTIVE ACTION: FOUND HYDRAULIC SUPPLY LINE AND CLAMP AT ENGINE #1 EDP DAMAGED. REPLACED GREEN EDP HYDRAULIC PUMP, PRESSURE LINE AND CLAMP. OPS AND LEAK CHECK GOOD. (LP 6670196)
